# SDR 2007UALA04090

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 58,265 hours, 19,783 cycles
- Engine: Pwa PW2037
- Engine time: 55,641 hours, 19,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE IN CABIN ON TAKEOFF ROLL.
